Poking sensation in left arm, chest, hypothyroid. Taking thyroxine, stopped. Continue medication?
i am a female aged 46, I have been on thyroxcine for many years and have stopped taking it for about 7-10 days i feel this poking sensation in my left arm and chest . do you think i should start taking the medication again and if so do i start with the dose the dr. had prescribed(100mg) or less. I have hypothyroids. thankyou
THE DOSE OF THYROID IS TO BE ADJUSTED ACCORDNG TO THE TSH LEVELS
YOU GET T3 T4 AND TSH LEVEL AND THE DOSE IS RESCHEDULED AFTER TESTS
YOU CANT STOP IN BETWEEN
SO START WITH SAME DOSE GET TESTS AND RESCHEDULE ACCORDING TO THYROID LEVELS
Answered: Wed, 3 Oct 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]